On the exponential characteristic of a Volterra integral operator with periodic kernel depending on four variables
Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1819-1821
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_10_a27,
author = {L. K. Orlik},
title = {On the exponential characteristic of a {Volterra} integral operator with periodic kernel depending on four variables},
journal = {Differencialʹnye uravneni\^a},
pages = {1819--1821},
year = {1989},
volume = {25},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_10_a27/}
}
TY - JOUR AU - L. K. Orlik TI - On the exponential characteristic of a Volterra integral operator with periodic kernel depending on four variables JO - Differencialʹnye uravneniâ PY - 1989 SP - 1819 EP - 1821 VL - 25 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_10_a27/ LA - ru ID - DE_1989_25_10_a27 ER -
L. K. Orlik. On the exponential characteristic of a Volterra integral operator with periodic kernel depending on four variables. Differencialʹnye uravneniâ, Tome 25 (1989) no. 10, pp. 1819-1821. http://geodesic.mathdoc.fr/item/DE_1989_25_10_a27/